Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 84, NWS Milwaukee, WI

November 7, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 7, 2011, 2:48 PM CST. It took effect at Nov 8, 2011, 6:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2011, 2:48 PM CST (20:48 UTC)
In effect from
Nov 8, 2011, 6:00 AM CST
Expired
Nov 9, 2011, 3:00 PM CST
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WHUS73 KMKX 072048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CST MON NOV 7 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.A STRONG LOW PRESSURE SYSTEM WILL GATHER STRENGTH OVER THE
SOUTHERN PLAINS TONIGHT...AND BEGIN HEADING TOWARD THE GREAT LAKES
ON TUESDAY. THE ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL
RESULT IN INCREASING NORTHEAST WINDS OVER LAKE MICHIGAN LATER
TONIGHT AND TUESDAY...RESULTING IN BUILDING WAVES. THE LOW WILL
MOVE THROUGH SOUTHEAST WISCONSIN LATER TUESDAY NIGHT INTO
WEDNESDAY MORNING...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME.
WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST ON WEDNESDAY AS THE
LOW MOVES OFF TO THE NORTHEAST.

LMZ645-646-080500-
/O.NEW.KMKX.SC.Y.0084.111108T1200Z-111110T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
248 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO
9 PM CST WEDNESDAY. 


* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS ON
  TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST
  TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS ON
  WEDNESDAY.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN
  VARYING A BIT THROUGH WEDNESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-080500-
/O.NEW.KMKX.SC.Y.0084.111108T1600Z-111110T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
248 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 9 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO
9 PM CST WEDNESDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS ON
  TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST
  TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS ON
  WEDNESDAY.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN
  VARYING A BIT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
8 follow-up statements
448 
WHUS73 KMKX 080305
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CST MON NOV 7 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.A STRONG LOW PRESSURE SYSTEM WILL GATHER STRENGTH OVER THE
SOUTHERN PLAINS TONIGHT...AND BEGIN HEADING TOWARD THE GREAT
LAKES ON TUESDAY. THE ASSOCIATED TIGHTENING PRESSURE GRADIENT
WILL RESULT IN INCREASING NORTHEAST WINDS OVER LAKE MICHIGAN
LATER TONIGHT AND TUESDAY...RESULTING IN BUILDING WAVES. THE LOW
WILL MOVE THROUGH SOUTHEAST WISCONSIN LATER TUESDAY NIGHT INTO
WEDNESDAY MORNING...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME.
WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST ON WEDNESDAY AS
THE LOW MOVES OFF TO THE NORTHEAST.

LMZ645-646-081115-
/O.CON.KMKX.SC.Y.0084.111108T1200Z-111110T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
9 PM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
9 PM CST WEDNESDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS ON 
  TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST 
  TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS 
  ON WEDNESDAY. 

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN 
  VARYING A BIT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-081115-
/O.CON.KMKX.SC.Y.0084.111108T1600Z-111110T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
905 PM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
9 PM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
9 PM CST WEDNESDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS ON 
  TUESDAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTHEAST 
  TUESDAY NIGHT...THEN VEERING WEST AND INCREASING TO 30 KNOTS 
  ON WEDNESDAY. 

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TUESDAY MORNING...THEN 
  VARYING A BIT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
822 
WHUS73 KMKX 080954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CST TUE NOV 8 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM THE SOUTHERN PLAINS
TODAY TO LAKE MICHIGAN ON WEDNESDAY. BRISK NORTHEAST WINDS AND
HIGH WAVES WILL PREVAIL AHEAD OF THE LOW TODAY AND THIS EVENING.
WINDS WILL THEN BECOME VARIABLE AS THE LOW PASSES WITH BRISK WEST
WINDS TO THEN FOLLOW IN THE WAKE OF THE LOW BY WEDNESDAY
AFTERNOON. BRISK...GUSTY WINDS AND HIGH WAVES ARE ANTICIPATED
THROUGH THE MIDDLE OF THE WEEK. 

LMZ645-646-081800-
/O.CON.KMKX.SC.Y.0084.111108T1200Z-111110T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS
  TODAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTH LATE
  TONIGHT AND WEDNESDAY MORNING...THEN VEERING WEST AND INCREASING
  TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A BIT
  THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-081800-
/O.CON.KMKX.SC.Y.0084.111108T1600Z-111110T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
354 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM CST WEDNESDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS
  TODAY...DIMINISHING FOR A TIME AND SHIFTING TO THE SOUTH LATE
  TUESDAY NIGHT INTO WEDNESDAY MORNING...THEN VEERING WEST AND
  INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY 
  AFTERNOON.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A BIT
  THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
713 
WHUS73 KMKX 081523
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 AM CST TUE NOV 8 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM THE SOUTHERN
PLAINS TODAY TO LAKE MICHIGAN ON WEDNESDAY. BRISK NORTHEAST WINDS
AND HIGH WAVES WILL PREVAIL AHEAD OF THE LOW TODAY AND THIS
EVENING. WINDS WILL THEN BECOME VARIABLE AS THE LOW PASSES WITH
BRISK WEST WINDS TO THEN FOLLOW IN THE WAKE OF THE LOW BY
WEDNESDAY AFTERNOON. BRISK...GUSTY WINDS AND HIGH WAVES ARE
ANTICIPATED THROUGH THE MIDDLE OF THE WEEK.

LMZ643-644-082330-
/O.EXT.KMKX.SC.Y.0084.111108T1523Z-111110T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
923 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS TODAY... DIMINISHING FOR
  A TIME AND SHIFTING TO THE SOUTH LATE TUESDAY NIGHT INTO
  WEDNESDAY MORNING...THEN VEERING WEST AND INCREASING TO 20 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A 
  BIT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-082330-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-111110T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
923 AM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS 15 TO 30 KNOTS TODAY...DIMINISHING FOR A
  TIME AND SHIFTING TO THE SOUTH LATE TONIGHT AND WEDNESDAY
  MORNING...THEN VEERING WEST AND INCREASING TO 20 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS WEDNESDAY AFTERNOON.

* WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...THEN VARYING A 
  BIT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
634 
WHUS73 KMKX 082037
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CST TUE NOV 8 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM SOUTHWEST MISSOURI
TO WEST CENTRAL LOWER MICHIGAN TONIGHT THROUGH WEDNESDAY
MORNING. BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AHEAD
OF THE LOW TONIGHT. WINDS WILL THEN DIMINISH FOR A TIME ACROSS THE
ENTIRE AREA AND BECOME A BOT VARIABLE IN DIRECTION SOUTH OF NORTH
POINT LIGHT HOUSE AS THE LOW PASSES BY WEDNESDAY MORNING. BRISK
WEST WINDS WILL THEN FOLLOW IN THE WAKE OF THE LOW BY WEDNESDAY
AFTERNOON...PERSISTING INTO WEDNESDAY EVENING BEFORE DIMINISHING
QUICKLY.

LMZ643>646-090445-
/O.EXT.KMKX.SC.Y.0084.000000T0000Z-111110T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
237 PM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT. 

* WINDS: NORTHEAST WINDS 15 TO 30 KNOTS TONIGHT...DIMINISHING FOR
  A TIME LATE TONIGHT AND WEDNESDAY MORNING AND EVENTUALLY
  SHIFTING TO THE WEST AND INCREASING TO 20 TO 30 KNOTS BY
  WEDNESDAY AFTERNOON.

* WAVES: WAVES BUILDING TO 5 TO 10 FEET...DIMINISHING TO 3 TO 5
  FEET LATER WEDNESDAY AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
754 
WHUS73 KMKX 090356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CST TUE NOV 8 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM SOUTHWEST MISSOURI
TO WEST CENTRAL LOWER MICHIGAN TONIGHT THROUGH WEDNESDAY MORNING.
BRISK NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AHEAD OF THE
LOW TONIGHT. WINDS WILL THEN DIMINISH FOR A TIME ACROSS THE
ENTIRE AREA AND BECOME A BIT VARIABLE IN DIRECTION SOUTH OF NORTH
POINT LIGHT HOUSE AS THE LOW PASSES BY WEDNESDAY MORNING. BRISK
WEST TO NORTHWEST WINDS WILL THEN FOLLOW IN THE WAKE OF THE LOW
BY WEDNESDAY AFTERNOON...PERSISTING INTO WEDNESDAY EVENING BEFORE
DIMINISHING QUICKLY.

LMZ643>646-091200-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-111110T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
956 PM CST TUE NOV 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT. 

* WINDS: NORTHEAST AT 15 TO 30 KNOTS TONIGHT...DIMINISHING FOR A
  TIME LATE TONIGHT AND WEDNESDAY MORNING AND EVENTUALLY SHIFTING
  WEST TO NORTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS BY WEDNESDAY AFTERNOON.

* WAVES: WAVES BUILDING TO 5 TO 10 FEET...THE HIGHEST WAVES FROM
  NORTH POINT LIGHT NORTH TO SHEBOYGAN. WAVES THEN DIMINISHING TO
  3 TO 6 FEET LATER WEDNESDAY AFTERNOON AND 2 TO 4 FEET BY
  MIDNIGHT WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
488 
WHUS73 KMKX 091035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CST WED NOV 9 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.LOW PRESSURE WILL STRENGTHEN AS IT MOVES FROM CENTRAL ILLINOIS
THIS MORNING TO CENTRAL LAKE MICHIGAN BY NOON...AND THEN
NORTHEASTWARD TO EASTERN ONTARIO CANADA THIS EVENING. BRISK
NORTHEAST WINDS AND HIGH WAVES WILL PREVAIL AS THE LOW APPROACHES
THIS MORNING. AS THE LOW PASSES TO THE NORTHEAST OVER LOWER 
MICHIGAN...THE WINDS WILL BACK TO THE WEST TO NORTHWEST AND
INCREASE TO GALES BY MID AFTERNOON. THE GALES WILL LAST INTO MUCH
OF THE EVENING BEFORE SLIGHTLY WEAKENING. A SMALL CRAFT ADVISORY
WILL NEED TO BE ISSUED AFTER THE GALES HAVE WEAKENED SINCE BRISK
AND GUSTY WEST WINDS WILL STILL PREVAIL. 


LMZ643>646-091845-
/O.EXT.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/
/O.NEW.KMKX.GL.W.0022.111109T2100Z-111110T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
435 AM CST WED NOV 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS BACKING TO NORTHWEST TO WEST
  20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BY MID
  AFTERNOON. 

* WAVES: WAVES 4 TO 8 FEET WITH THE HIGHEST WAVES FROM NORTH POINT
  LIGHTHOUSE NORTH TO SHEBOYGAN. WAVES THEN DIMINISHING TO 3 TO 6
  FEET LATER THIS AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
376 
WHUS73 KMKX 091531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST WED NOV 9 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.STRONG LOW PRESSURE OVER SOUTHERN LAKE MICHIGAN WILL HEAD
NORTHEAST TO EASTERN ONTARIO CANADA THIS EVENING. BRISK NORTHEAST
WINDS AND HIGH WAVES WILL PREVAIL AS THE LOW APPROACHES THIS
MORNING. AS THE LOW PASSES TO THE NORTHEAST OVER LOWER
MICHIGAN...THE WINDS WILL BACK TO THE WEST TO NORTHWEST AND
INCREASE TO GALES BY MID AFTERNOON. THE GALES WILL LAST INTO MUCH
OF THE EVENING BEFORE SLIGHTLY WEAKENING. A SMALL CRAFT ADVISORY
WILL NEED TO BE ISSUED AFTER THE GALES HAVE WEAKENED SINCE BRISK
AND GUSTY WEST WINDS WILL STILL PREVAIL.

LMZ643-092345-
/O.CAN.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/
/O.EXT.KMKX.GL.W.0022.111109T1531Z-111110T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
931 AM CST WED NOV 9 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
10 PM CST THIS EVENING. 

* WINDS: NORTHEAST GALES TO 35 KNOTS BACKING TO NORTHWEST TO WEST
  20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BY MID
  AFTERNOON.

* WAVES: WAVES 4 TO 8 FEET. WAVES THEN DIMINISHING TO 3 TO 6 FEET
  LATER THIS AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


$$

LMZ644>646-092345-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/
/O.CON.KMKX.GL.W.0022.111109T2100Z-111110T0400Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST WED NOV 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS BACKING TO NORTHWEST TO 
  WEST 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS BY MID 
  AFTERNOON. 

* WAVES: WAVES 4 TO 8 FEET WITH THE HIGHEST WAVES FROM NORTH POINT
  LIGHTHOUSE NORTH TO PORT WASHINGTON. WAVES THEN DIMINISHING TO
  3 TO 6 FEET LATER THIS AFTERNOON AND 2 TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
315 
WHUS73 KMKX 092129
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST WED NOV 9 2011

...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION...

.STRONG LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL HEAD
NORTHEAST TO EASTERN ONTARIO CANADA THIS EVENING. BRISK NORTHWEST WINDS
WINDS AND HIGH WAVES WILL PREVAIL. GALES WILL LAST INTO MUCH OF
THE EVENING BEFORE SLIGHTLY WEAKENING. A SMALL CRAFT ADVISORY WILL
NEED TO BE ISSUED AFTER THE GALES HAVE WEAKENED SINCE BRISK AND
GUSTY WEST WINDS WILL STILL PREVAIL.

LMZ644>646-100400-
/O.EXP.KMKX.SC.Y.0084.000000T0000Z-111109T2100Z/
/O.CON.KMKX.GL.W.0022.000000T0000Z-111110T0400Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

* WINDS: NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35
  KNOTS BECOMING WEST 15 TO 25 KNOTS. 

* WAVES: WAVES 4 TO 7 FEET DIMINISHING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-100400-
/O.CON.KMKX.GL.W.0022.000000T0000Z-111110T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
329 PM CST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

* WINDS: NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35
  KNOTS BECOMING WEST 15 TO 25 KNOTS. 

* WAVES: WAVES 4 TO 7 FEET DIMINISHING TO 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 10:04 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Nov 7, 10:04 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1004 AM CST MON NOV 7 2011

.UPDATE...
NEW NAM HAS COME IN AND THERE ARE NO SURPRISES IN THE SHORT TERM.
HIGH CLOUDS WILL CONTINUE TO SPILL INTO THE AREA THIS AFTERNOON
PROVIDING FILTERED SUNSHINE. PROG SOUNDINGS SHOW A VERY DRY
AIRMASS IN PLACE ACROSS THE FORECAST AREA...AND IF WE HAD ANY
GOOD WIND FLOW TODAY...WE WOULD HAVE POTENTIALLY SEEN DEWPOINTS
MIX OUT INTO THE TEENS. BUT THE WINDS ARE VERY LIGHT TODAY AND
DEWPOINTS OVER THE LAST FEW HOURS HAVE BEEN RISING. THIS IS A
SIMILAR SET UP TO WHAT WE SAW LAST FRIDAY. DEWPOINTS NEVER DID
MIX OUT...SO CONFIDENCE IN TODAYS DEWPOINT FORECAST IS PRETTY
HIGH.

THE TWO PRONGED RAIN EVENT IS STILL LOOKING SOLID. VERY STRONG
WARM ADVECTION LATER TONIGHT BRINGS THE FIRST ROUND OF RAIN. THE
SECOND ROUND COMES TUESDAY NIGHT WITH THE MAIN LOW PRESSURE SYSTEM
TRUCKING THROUGH. TEMPS LOOK WARM ENOUGH TO KEEP IT ALL RAIN ON
THE FRONT AND BACK SIDE.

&&

.AVIATION/18Z TAFS/...
CURRENT TAF TRENDS LOOK PRETTY GOOD. EXPECT VFR CONDITIONS UP TO
ABOUT 12Z TUESDAY...THEN WALL OF RAIN SHOULD RESULT IN RAPIDLY
DETERIORATING FLIGHT WEATHER. IFR TO LIFR CONDITIONS WILL SET IN
QUICKLY AFTER 12Z TUE. WE COULD SEE SOME LEADING RAIN SHOWERS IN
WARM AIR ADVECTION PATTER ARRIVE AFTER ABOUT 07-08Z TONIGHT...BUT
THE MAIN RAIN AREA WILL ARRIVE RIGHT AROUND 11-12Z TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 328 AM CST MON NOV 7 2011/

AVIATION/12Z TAFS/...PESKY MAINLY VFR CLOUD DECK CONTINUES TO STREAM
IN SOUTHEAST WISCONSIN ALONG STALLED SURFACE FRONT. NAM/RUC/GFS
ALL VANISH THIS CLOUDS THIS MORNING...BUT CURRENT FOG/LOW CLOUD
PRODUCT AND SIMPLE ADVECTION SUGGESTS THAT THE CLOUDS MAY BE A BIT
MORE STUBBORN TO CLEAR THAN MODELS SUGGEST. TREND HAS BEEN FOR
THEM TO LIFT TO VFR SO IMPACT PROBABLY NOT HIGH AND MAINLY ON KMKE
AND KENW TAF SITES. WILL KEEP VFR CEILINGS AROUND 40-50K THROUGH
LATE MORNING PER 06Z NAM TIME HEIGHT SECTIONS.

STRONG WARM ADVECTION NORTH OF STALLED FRONT WILL RESULT IN RAPID
INCREASE IN MID/HIGH CLOUDS THIS EVENING WITH RAIN MOVING INTO MOST
LOCATIONS AFTER MIDNIGHT.  CEILINGS AND VISIBILITIES SHOULD REMAIN
VFR THROUGH 12Z.  WOULD EXPECT MVFR CEILING/VISIBILITY TO DEVELOP
12-18Z TUESDAY WITH MODERATE RAIN AND GRADUAL MOISTENING.  CAN NOT
RULE OUT A COUPLE RUMBLES OF THUNDER IN SOUTHEAST WI BUT PROFILES
SHOW NEUTRAL TO VERY SLIM INSTABILITY SO WILL NOT INCLUDE IN TAFS
DUE TO LOW PROBABILITIES.

MARINE...NAM WOULD SUPPORT POTENTIAL FOR MARGINAL SMALL CRAFT ADVISORY
EVENT TUESDAY IN NORTHEAST FLOW NORTH OF WARM FRONT...BUT OTHER
GUIDANCE LIFTS FRONT AND WEAKER FLOW REGIME FARTHER NORTH SO
CONFIDENCE PRETTY LOW IN THAT PORTION OF FORECAST.

CONFIDENCE PRETTY HIGH THAT BRISK NORTHWEST WINDS DEVELOP ON
WEDNESDAY WITH STRONG COLD ADVECTION BEHIND DEPARTING AND DEEPENING
SURFACE LOW.

POTENTIAL DOES EXIST FOR AN ALBERTA CLIPPER LIKE SYSTEM AND BRISK
SOUTHWEST WINDS TO DEVELOP ON FRIDAY BUT THERE HAS BEEN SOME JUMPING
AROUND OF THE GUIDANCE ON THIS SO CONFIDENCE LOW TO MEDIUM ON THIS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DAVIS
TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Nov 7, 4:40 AM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 AM CST MON NOV 7 2011

WIZ046-047-051-052-056>060-062>072-081000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
440 AM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THIS WEEKEND.

LMZ643>646-081000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
440 AM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERSISTENT NORTHEAST WINDS AND HIGH WAVES ARE POSSIBLE TUESDAY
NORTH OF A WARM FRONT AND AHEAD OF LOW PRESSURE. THERE IS SOME
UNCERTAINTY ON THE DURATION OF THESE NORTHEAST WINDS AND THUS THE
RESULTING WAVE HEIGHTS.

BRISK WEST WINDS AND HIGH WAVES ARE POSSIBLE WEDNESDAY BEHIND A
COLD FRONT TRAILING DEEPENING LOW PRESSURE LIFTING NORTHEAST
ACROSS WISCONSIN TO LAKE SUPERIOR.

MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE FRIDAY AS A SERIES OF
LOW PRESSURE SYSTEMS MOVE ACROSS THE GREAT LAKES AREA.

WWW.WEATHER.GOV/MKX

CRAVEN

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.